Please use this identifier to cite or link to this item:
http://acervodigital.unesp.br/handle/11449/23599
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Artiles, William | - |
dc.contributor.author | Kraenkel, Roberto André | - |
dc.date.accessioned | 2014-05-20T14:07:13Z | - |
dc.date.available | 2014-05-20T14:07:13Z | - |
dc.date.issued | 2007-01-01 | - |
dc.identifier | http://dx.doi.org/10.1137/050644835 | - |
dc.identifier.citation | Siam Journal on Applied Mathematics. Philadelphia: Siam Publications, v. 67, n. 3, p. 619-629, 2007. | - |
dc.identifier.issn | 0036-1399 | - |
dc.identifier.uri | http://hdl.handle.net/11449/23599 | - |
dc.description.abstract | We study the problem of the evolution of the free surface of a fluid in a saturated porous medium, bounded from below by a. at impermeable bottom, and described by the Laplace equation with moving-boundary conditions. By making use of a convenient conformal transformation, we show that the solution to this problem is equivalent to the solution of the Laplace equation on a fixed domain, with new variable coefficients, the boundary conditions. We use a kernel of the Laplace equation which allows us to write the Dirichlet-to-Neumann operator, and in this way we are able to find an exact differential-integral equation for the evolution of the free surface in one space dimension. Although not amenable to direct analytical solutions, this equation turns out to allow an easy numerical implementation. We give an explicit illustrative case at the end of the article. | en |
dc.format.extent | 619-629 | - |
dc.language.iso | eng | - |
dc.publisher | Siam Publications | - |
dc.source | Web of Science | - |
dc.subject | free surface evolution | pt |
dc.subject | flow in porous media | pt |
dc.subject | mathematical modeling | pt |
dc.subject | conformal transformation | pt |
dc.subject | Dirichlet-to-Neumann | pt |
dc.subject | groundwater flow | pt |
dc.title | An exact equation for the free surface of a fluid in a porous medium | en |
dc.type | outro | - |
dc.contributor.institution | Universidade Estadual Paulista (UNESP) | - |
dc.description.affiliation | Univ Estadual Paulista, Inst Fis Teor, BR-01405900 São Paulo, Brazil | - |
dc.description.affiliationUnesp | Univ Estadual Paulista, Inst Fis Teor, BR-01405900 São Paulo, Brazil | - |
dc.identifier.doi | 10.1137/050644835 | - |
dc.identifier.wos | WOS:000246299200002 | - |
dc.rights.accessRights | Acesso restrito | - |
dc.identifier.file | WOS000246299200002.pdf | - |
dc.relation.ispartof | Siam Journal on Applied Mathematics | - |
Appears in Collections: | Artigos, TCCs, Teses e Dissertações da Unesp |
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.